# SDR AALA20150904004

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 19,355 hours, 7,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK, STATION 727, LBL 45.50 OTBD & INBD FWD HOLES CRACKED.  INSTALLED REPAIR PARTS AT STATION 727, LBL 45.50 IAW EA 254034.
